# SDR 2009FA0000181

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0093
- Aircraft time: 1,970 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 204031
- Condition: Cracked
- Location: Wing Assy
- Part time: 1,970 hours
- Component: Wing Assy, Airtrc
- Component part number: 203801OR2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, NUMEROUS CRACKED L/E RIBS WERE FOUND BETWEEN 66.3750 INCH TO 173.7500 INCH ON THE LT WING AND 86.6250 INCH TO 201 INCHES ON THE RT WING.  THESE CRACKS WERE IN THE RIB BODY AND RAN ALONG THE UPPER SKIN ATTACH FLANGE.  THE CRACKS STARTED AT THE AFT END OF THE FLANGE.  LENGTHS WERE BETWEEN .0625 INCH  TO .5 INCH.  CORRECTIVE ACTION WILL CONSIST OF INSTALLING P.N 21062-(1 OR 2) AND P.N. 21068-(1 OR 2) DOUBLERS IAW DRAWING 21065 REPAIR - LE RIB - 802 AFTER THE INSTALLATION OF ADDITIONAL INSPECTION HOLES IAW  DRAWING 21066 INSTALLATION - ADDITIONAL INSP. PLATE - WING L/E - 802.
